A 51 year old man took a mixed overdose including 1.8-3.6 g of diltiazem, paracetamol, aspirin, isosorbide nitrate, and alcohol. He initially presented to hospital after six hours with mild hypotension and was treated with activated charcoal and intravenous fluids. Eighteen hours after the overdose he had two generalised tonic-clonic seizures. The patient remained unresponsive with junctional bradycardia, unrecordable blood pressure, and then became asystolic. He was resuscitated with high dose (13.5 g) intravenous calcium and adrenaline (epinephrine). He required inotropic support and temporary pacing over the next 48 hours. This case suggests there is a role for aggressive high dose intravenous calcium therapy in severe diltiazem overdose, particularly with the onset of asystole. It should be considered early in cases of cardiac arrest after diltiazem overdose. The case also highlights the problems with delayed toxicity when whole bowel irrigation is not administered.